# SDR DALA2018101806151

- Difficulty date: October 17, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 53,550 hours, 24,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0788841) DURING INSPECTION FOUND CRACK ON INTERCOSTALS BTW STATION 500A-500B, BTW 500B-500C, BTW 500C-500D,BTW 500E-500F, BTW 500F-500G, BTW 500G-500H, 500H-500I. DAMAGED INTERCOSTALS WERE REPLACED PER SRM 51-40-02.
